Previous |  Up |  Next


Title: On invariant CCC $\sigma$-ideals (English)
Author: Kraszewski, Jan
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 2
Year: 2005
Pages: 47-49
Summary lang: English
Category: math
MSC: 03E05
MSC: 03E17
idMR: MR2194044
Date available: 2012-10-06T02:27:57Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-2_8.pdf 299.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo